# SDR C2XA04CL072

- Difficulty date: July 13, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 4,938 hours, 3,890 cycles
- Engine: Allsn AE3007A
- Engine time: 5,701 hours, 4,477 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23070366
- Condition: Leaking
- Location: Engine
- Part time: 5,701 hours, 4,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN ON CLIMB.  THEY ALSO REPORTED A LAV SMOKE LITE WARNING.  THE AIRCRAFT RETURNED TO EWR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
